# SDR CALA2017121204402

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 76,723 hours, 29,476 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 0079
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE - Y ENG PUMP LO PR MESSAGE INOP. HYD YELLOW ENG 2 PUMP ECAM ON DEPARTURE WITH ASSOCIATED SOUND HEARD IN CABIN. PTU GOOD. EMERGENCY DECLARED. REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP PER MM 29-13-51. ALSO REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC PUMP PRESSURE SWITCH PER MM 29-13-17. OPS AND LEAK CHKS GOOD.
